dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Johannes H. Hattingh (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


16Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLPeter Dankelmann, Gayla S. Domke, Wayne Goddard, Paul J. P. Grobler, Johannes H. Hattingh, Henda C. Swart: Maximum sizes of graphs with given domination parameters. Discrete Mathematics 281(1-3): 137-148 (2004)

Selection of 1 from 33 records - Johannes H. Hattingh has 29 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page